# SDR ABXA20111205156

- Difficulty date: December 5, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING, UPPER SURFACE AT WING TO BODY SPLICE FITTING, BS 950 APPROX., UNDER BRACKET.  BLENDED CORRODED AREA IAW B767 SRM 57-20-01 FIG 101, AWG.
